The Existence Stability and Approximate Expressions of Periodic Solutions of Strongly Nonlinear Nonautonomous Systems with Multi-Degree-of-Freedom
Authors: Li, Li; Hongling, Ye
Source: Nonlinear Dynamics, Volume 46, Numbers 1-2, October 2006 , pp. 87-111(25)
Abstract:Based upon the conservation of average energy a theorem about the periodic solutions of strongly nonlinear nonautomous systems with multi-degree-of freedom is proved. This theorem can not only decide the existence and stability of the periodic solutions, but at the same time can also give their first-order and second-order approximate expressions.
Document Type: Research Article
Publication date: October 2006